Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
|odie - Mon Sep 19, 2005 11:17 pm||
A few years ago I had weight loss surgery. I had been feeling awfull for some time now even to the point of almost passing out. No energy no drive for anything, ensomnia, and bad mood swings.I have been back and forth to the doctor many many times. I resently had blood work done LOTS OF IT. And the doctor found nothing wrong just like every time I go to the doctor. I have tryed many kinds of antidepresants and I have had bad reactions to all of them. Please tell me what I can do for my self so that I can start feeling better.
|DeLWolcott - Tue Sep 20, 2005 8:53 am||
Are you on any medications right now?
What medications have you been on since your surgery, and how long for each?
What type of weight loss surgery did you have?
Was this surgery successful?
How much exercise are you getting now?
I ask the questions in hopes of narrowing down what is causing your symptoms. I'll be watching for your response! :)
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.